# SDR DBCA201512280008

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N301ML
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0094
- Aircraft time: 3,146 hours, 2,655 cycles
- Engine: Hnywl TFE73150R
- Engine time: 3,146 hours, 2,655 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Part number: 30615003
- Part serial: 081365704075
- Condition: Out Of Balance
- Location: Lt Engine
- Part time: 3,146 hours, 2,655 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENROUTE CREW NOTED A VIBRATION FROM LT ENG.  CREW DIVERTED & LANDING WAS UNEVENTFUL.  CONTACTED MFG FOR SUPPORT.  MFG COMPLETED VIBRATION SURVEY & DETERMINED LT ENG FAN REQUIRED BALANCING.  REMOVED FAN BLADES, LUBED DOVETAILS & REINSTALLED.  BALANCED FAN.  OPERATIONS CHECKED GOOD.
